IDEAS home Printed from https://ideas.repec.org/a/eee/insuma/v24y1999i3p201-217.html
   My bibliography  Save this article

Extremal generators and extremal distributions for the continuous s-convex stochastic orderings

Author

Listed:
  • Denuit, Michel
  • Vylder, Etienne De
  • Lefevre, Claude

Abstract

No abstract is available for this item.

Suggested Citation

  • Denuit, Michel & Vylder, Etienne De & Lefevre, Claude, 1999. "Extremal generators and extremal distributions for the continuous s-convex stochastic orderings," Insurance: Mathematics and Economics, Elsevier, vol. 24(3), pages 201-217, May.
  • Handle: RePEc:eee:insuma:v:24:y:1999:i:3:p:201-217
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0167-6687(98)00053-5
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Borch, Karl, 1961. "The Utility Concept Applied to the Theory of Insurance," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 1(05), pages 245-255, July.
    2. Heijnen, B., 1990. "Best upper and lower bounds on modified stop loss premiums in case of known range, mode, mean and variance of the original risk," Insurance: Mathematics and Economics, Elsevier, vol. 9(2-3), pages 207-220, September.
    3. Kaas, R. & Goovaerts, M. J., 1986. "Extremal values of stop-loss premiums under moment constraints," Insurance: Mathematics and Economics, Elsevier, vol. 5(4), pages 279-283, October.
    4. Jansen, K. & Haezendonck, J. & Goovaerts, M. J., 1986. "Upper bounds on stop-loss premiums in case of known moments up to the fourth order," Insurance: Mathematics and Economics, Elsevier, vol. 5(4), pages 315-334, October.
    5. De Vylder, F., 1980. "An Illustration of the Duality Technique in Semi-Continuous Linear Programming," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 11(01), pages 17-28, June.
    6. Kaas, R. & Goovaerts, M. J., 1986. "Bounds on Stop-Loss Premiums for Compound Distributions," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 16(01), pages 13-17, April.
    7. De Vylder, F., 1982. "Best upper bounds for integrals with respect to measures allowed to vary under conical and integral constraints," Insurance: Mathematics and Economics, Elsevier, vol. 1(2), pages 109-130, April.
    8. Kaas, R. & Hesselager, O., 1995. "Ordering claim size distributions and mixed Poisson probabilities," Insurance: Mathematics and Economics, Elsevier, vol. 17(2), pages 193-201, October.
    9. Goovaerts, M. J. & Kaas, R., 1985. "Application of the problem of moments to derive bounds on integrals with integral constraints," Insurance: Mathematics and Economics, Elsevier, vol. 4(2), pages 99-111, April.
    10. De Vylder, F. & Goovaerts, M., 1983. "Maximization of the variance of a stop-loss reinsured risk," Insurance: Mathematics and Economics, Elsevier, vol. 2(2), pages 75-80, April.
    11. Bühlmann, H. & Gagliardi, B. & Gerber, H. U. & Straub, E., 1977. "Some Inequalities for Stop-Loss Premiums," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 9(1-2), pages 75-83, January.
    12. De Vylder, F., 1983. "Maximization, under equality constraints, of a functional of a probability distribution," Insurance: Mathematics and Economics, Elsevier, vol. 2(1), pages 1-16, January.
    13. Goovaerts, M. J. & De Vylder, F. & Haezendonck, J., 1982. "Ordering of risks: a review," Insurance: Mathematics and Economics, Elsevier, vol. 1(2), pages 131-161, April.
    14. Kaas, R. & Goovaerts, M. J., 1986. "Best bounds for positive distributions with fixed moments," Insurance: Mathematics and Economics, Elsevier, vol. 5(1), pages 87-92, January.
    15. Denuit, Michel & Lefevre, Claude, 1997. "Some new classes of stochastic order relations among arithmetic random variables, with applications in actuarial sciences," Insurance: Mathematics and Economics, Elsevier, vol. 20(3), pages 197-213, October.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Elyès Jouini & Clotilde Napp & Diego Nocetti, 2013. "Economic consequences of Nth-degree risk increases and Nth-degree risk attitudes," Journal of Risk and Uncertainty, Springer, vol. 47(2), pages 199-224, October.
    2. Courtois, Cindy & Denuit, Michel, 2008. "Convex bounds on multiplicative processes, with applications to pricing in incomplete markets," Insurance: Mathematics and Economics, Elsevier, vol. 42(1), pages 95-100, February.
    3. Denuit, Michel M. & Eeckhoudt, Louis, 2010. "Stronger measures of higher-order risk attitudes," Journal of Economic Theory, Elsevier, vol. 145(5), pages 2027-2036, September.
    4. Nocetti, Diego C., 2013. "The LeChatelier principle for changes in risk," Journal of Mathematical Economics, Elsevier, vol. 49(6), pages 460-466.
    5. Denuit, Michel & Lefevre, Claude & Mesfioui, M'hamed, 1999. "On s-convex stochastic extrema for arithmetic risks," Insurance: Mathematics and Economics, Elsevier, vol. 25(2), pages 143-155, November.
    6. Michel Denuit & Louis Eeckhoudt & Mario Menegatti, 2011. "Correlated risks, bivariate utility and optimal choices," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 46(1), pages 39-54, January.
    7. Denuit, Michel, 2000. "Time stochastic s-convexity of claim processes," Insurance: Mathematics and Economics, Elsevier, vol. 26(2-3), pages 203-211, May.
    8. Lefèvre, Claude & Loisel, Stéphane, 2010. "Stationary-excess operator and convex stochastic orders," Insurance: Mathematics and Economics, Elsevier, vol. 47(1), pages 64-75, August.
    9. Denuit, Michel & Rey, Béatrice, 2013. "Another look at risk apportionment," Journal of Mathematical Economics, Elsevier, vol. 49(4), pages 335-343.
    10. Claude Lefèvre & Stéphane Loisel, 2013. "On multiply monotone distributions, continuous or discrete, with applications," Post-Print hal-00750562, HAL.
    11. Michel Denuit & Claude Lefèvre & Marco Scarsini, 2001. "On S-Convexity and Risk Aversion," Theory and Decision, Springer, vol. 50(3), pages 239-248, May.
    12. Christoph Heinzel, 2014. "Term structure of discount rates under multivariate s-ordered consumption growth," Working Papers SMART - LERECO 14-01, INRA UMR SMART-LERECO.
    13. Michel Denuit & Rachel Huang & Larry Tzeng, 2015. "Almost expectation and excess dependence notions," Theory and Decision, Springer, vol. 79(3), pages 375-401, November.
    14. Manel Kacem & Claude Lefèvre & Stéphane Loisel, 2013. "Convex extrema for nonincreasing discrete distributions: effects of convexity constraints," Working Papers hal-00912942, HAL.
    15. repec:hal:wpaper:hal-00750562 is not listed on IDEAS
    16. Denuit, Michel & Rey, Béatrice, 2010. "Prudence, temperance, edginess, and risk apportionment as decreasing sensitivity to detrimental changes," Mathematical Social Sciences, Elsevier, vol. 60(2), pages 137-143, September.
    17. Denuit, Michel & Lefèvre, Claude & Shaked, Moshe, 2000. "On the theory of high convexity stochastic orders," Statistics & Probability Letters, Elsevier, vol. 47(3), pages 287-293, April.
    18. Goovaerts, Marc J. & Kaas, Rob & Laeven, Roger J.A., 2011. "Worst case risk measurement: Back to the future?," Insurance: Mathematics and Economics, Elsevier, vol. 49(3), pages 380-392.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:24:y:1999:i:3:p:201-217. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505554 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.